# SDR AMW060214016A

- Difficulty date: August 11, 2006
- Submitted: November 18, 2006
- Operation: Air carrier
- Aircraft: N159YV
- Make and model: Beech 1900D
- Aircraft serial: UE159
- Aircraft time: 17,286 hours, 26,534 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 11812004826
- Condition: Damaged
- Location: Rt Wing
- Part time: 17,286 hours, 26,534 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE OCCURED DURING DISASSEMBLY FOR RT AUXILLARY TANK REPAIR. REPAIRED IAW WITH MFG FIELD REPAIR FR-CO-01366.
